# SDR AWXA200100458

- Difficulty date: August 26, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - C - BS 178 PRESS BULKHEAD CENTER WEB, LBL 4.8, WL 187.2 TO 188 HAS A .8 INCH CRACK CONFIRMED WITH HFEC.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLERS AND INSTALLED IAW B737 SRM 53-10-11 AND TEMP REV 53-52.
